# SDR 98FDEA00473

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9354M37G01
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 10,000 FT GOT NR 1 ENG NACELLE TEMP ADVISORY, TEMP AT 95 CELSIUS.  CLOSED BLEED, NO HELP.  OPENED NR 1 BLEED AND RETARDED THROTTLE AND TEMP DECREASED.  RESUMED CLIMB POWER AND TEMP AGAIN INCREASED TO 110C.   FOUND HPT RECOUP DUCT BLOWN.  REMOVED AND REPLACED DUCT.  RAN ENGINE PER JRH.  OPS CHECK OK.
